# SDR GLBA201005101

- Difficulty date: May 10, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 26,610 hours, 28,466 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING PACS GAVE A BURNING SMELL, LT PAC SWITCH DOES NOT APPEAR TO TURN OFF PROPERLY.
